[Jean Marie Joseph Capgras, Fr. psychiatrist, 1873-1950]
The patient's delusion that a close relative or friend has been replaced by an impostor.
SEE: delusion of substitution
is a sample topic from the Taber's Medical Dictionary
To view other topics, please sign in or purchase a subscription.
Nursing Central is the award-winning, complete mobile solution for nurses and students. Look up information on diseases, tests, and procedures; then consult the database with 5,000+ drugs or refer to 65,000+ dictionary terms. Learn more.
Venes, Donald, editor. "Capgras Syndrome." Taber's Medical Dictionary, 23rd ed., F.A. Davis Company, 2017. Nursing Central, nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/758016/all/Capgras_syndrome.
Capgras syndrome. In: Venes D, ed. Taber's Medical Dictionary. 23rd ed. F.A. Davis Company; 2017. https://nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/758016/all/Capgras_syndrome. Accessed August 18, 2019.
Capgras syndrome. (2017). In Venes, D. (Ed.), Taber's Medical Dictionary. Available from https://nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/758016/all/Capgras_syndrome
Capgras Syndrome [Internet]. In: Venes D, editors. Taber's Medical Dictionary. F.A. Davis Company; 2017. [cited 2019 August 18]. Available from: https://nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/758016/all/Capgras_syndrome.
TY - ELEC
T1 - Capgras syndrome
ID - 758016
ED - Venes,Donald,
BT - Taber's Medical Dictionary
UR - https://nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/758016/all/Capgras_syndrome
PB - F.A. Davis Company
ET - 23
DB - Nursing Central
DP - Unbound Medicine